# SDR SCNA20170509057

- Difficulty date: May 9, 2017
- Submitted: May 10, 2017
- Operation: Air carrier
- Aircraft: N710SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30241
- Aircraft time: 51,610 hours, 27,499 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Defective
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLAP ASYMMETRY OFF OF "UP" AT GATE. REMOVED AND REPLACED SKEW NR 5 CONNECTOR D11822. COMPLETED FLAP SKEW FUNCTIONAL TEST. OPS TEST NORMAL.
